≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

LM potency aggravation

Hello!

Just curious if anyone has had a long aggravation with LM potencies. I am a HIGHLY sensitive person and I experienced an aggravation on day 8 (after taking the remedy) and it has lasted for weeks on end.

Any LM aggravation experiences are welcome...

I want to know how other people have reacted to these kinds of remedies.

Thanks!
 
  PL8437 on 2017-05-03
This is just a forum. Assume posts are not from medical professionals.
I had a aggravation of LM potencies that last more than a week. Than I was advised to take the medication from 3rd cup not from the first cup. Its worked.
 
hedican 3 years ago
Did you feel better after that? Like was the curative effect of the remedy still there? Or did it stop the curative effect as well?

I am so not clear on these aggravations and I get one every time. It is very confusing because I was under the impression LM potencies were supposed to be more gentle. I agree the aggravation wasn't as intense as some I've had in the past on C potencies. But I am wondering how to avoid them altogether in the future...

I really love homeopathy but sometimes it seems to be a bit too powerful.
 
PL8437 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.